# SDR SWAA2012110509031

- Difficulty date: October 15, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 69,163 hours, 65,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FUSELAGE SKIN CRACKED AT FWD UPPER CORNER, BS 312, STR 6L.  REPAIRED SKIN IAW EA.
